Does anyone else have obstructive hypertrophic cardiomapathy? I would would like to discuss experiences as there are not too many of us on this board.
I am not very famaliar with this site and I don't know how to answer individual comments.
Medications that I take:
1) Metoprolol (50mg morning & evening) --- Beta Blocker
2) Valsartan (Diovan) 160mg
-- Angiotensin receptor blocker (ARB) Stops muscles surrounding blood vessels from contracting
3) Amlodipine 5mg -- Calcium Channel Blocker (CCB)
--- By blocking the entry of calcium, calcium channel blockers reduce electrical conduction within the heart,
decrease the force of contraction (work) of the muscle cells, and dilate arteries. Dilation of the arteries reduces
blood pressure and thereby the effort the heart must exert to pump blood.
4) Chlorthalidone 25mg --- Diuretic
I am usually doing great; but, I recently was not feeling well and for the last few weeks I've had swelling in my feet, a total lack of energy, and sleepyness. I guess that I'm just slow recovering from the cold or flu that I had.
Robin, I am sorry it takes so long to answer you, but I get all kinds of emails from this site and frequently do not see yours which does interest me. I am not on Lasix as I don't think I am retaining water. I am not an expert, but I think the gradient is the pressure the blood pushes through the mitral valve into the aorta. I believe 20 is normal. PS It is hard for me to type as I just had Nexgen done on my nails and she made them too long for me. My med is called Camzyos (brand new) and I am also on Meptopol.
I hope you husband did well with his surgery. So many things to deal with.
Hope today is an easy day for you.
Epfsr I'm sorry you're not feeling well! I really believe though that you should tell your cardiologist immediately about your swollen feet. I didn't and this summer I almost died from heart failure! My Hospital saved me with God's grace with a Lasix infusion that took 60 lb of fluid off of my body. Please take care of yourself!
Ginny what does your gradient mean? I haven't heard of this? So much to learn! Have a good day when you get up❣️
Ginny thanks so much for answering me! I saw 1 of my cardiologists last week and he took me off 1 dose of Lasix because of my dehydration and ordered another halter monitor for me to wear for 48 hours on Wednesday. I just realized though that I can't do that because my husband is having cancer surgery that day!😯I will have to reschedule this. So much to keep track of!🥴 OH well, it is what it is. What is the name of your meds again, please?
your day is great!
We never share your personal information with anyone.